# SDR USAA2009031890625

- Difficulty date: February 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - 2 CRACKS IN FRAME AT E & E COMPARTMENT LOWER LOBE BS 344 BETWEEN S22L TO S24L.  REPAIRED FRAME AT E & E COMPARTMENT LOWER LOBE BS 344 BETWEEN S22L TO S24L IAW B737 SRM 51-70-11.
